Coping With Epilepsy Mindy Fox, Marriage and Family Therapist
10% off neurofeedback training for CWE members - Santa Monica and Torrance, CA
Neurofeedback Partner - Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #1  
Old 03-27-2019, 09:29 PM
Weaving the Community Fabric
 
Join Date: Sep 2017
Posts: 323
Thanks: 16
Thanked 34 Times in 27 Posts

Side effect?


I have ED with a condom and difficulty ejaculating. It takes 20-30 minutes while masturbating and I have never ejaculated well with a woman. I didn't think either could be caused by my meds but my counselor said it could be. He's not a doctor but still. Could either of these issues be caused by my meds? I'm on Keppra, Lamictal, and Trileptal.
Reply With Quote
  #2  
Old 05-13-2019, 01:32 AM
Getting Comfortable
 
Join Date: Feb 2019
Posts: 15
Thanks: 4
Thanked 0 Times in 0 Posts
it could be really a side effect
Reply With Quote
  #3  
Old 05-20-2019, 09:55 AM
RanMan's Avatar
Too Much Experience with Epilepsy
 
Join Date: May 2005
Location: Ontario, Canada
Posts: 406
Thanks: 64
Thanked 68 Times in 45 Posts
I have had the same thing (ED) since 2009 caused by 38 yrs of Dilantin use. (Thank God my kids were already born)

My Neurologist at the time was very old school and set in his ways and had me believing that if I changed meds, I could have more seizures and/or more freqwent.

Now (finally I have a new Dr. Who is much younger and well versed on the effects of the new meds) and has put me on a new drug (BUT the damage has already been done)

Now I found out that Dilantin SHOULD NOT be used long term because IT'S TOO HARD ON THE BODY.

I wish I knew about these long term effects from Dilantin 40 yrs. ago. It has really messed up my body.

Randy
__________________
Diagnosed with epilepsy and ulcerative colitis in 1979,
Been on meds ever since.

275mg-dilantin/day
120mg-pheonobarb/day
3,000mg-Mesasol/day
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effect? finalpoet The Kitchen 4 11-28-2018 07:06 AM
Side effect or not? skyfire322 The Kitchen 5 01-31-2015 06:14 PM
Side effect or ??? Kaitybugsmom The Kitchen 1 03-28-2012 01:42 PM
Possible side effect? Rae1889 The Kitchen 24 11-24-2009 01:49 PM
Very Odd Side Effect? TempusFugit The Kitchen 3 09-08-2009 04:40 PM


All times are GMT -5. The time now is 12:08 AM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.